# SDR SWAA2022060808511

- Difficulty date: May 16, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140DF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR BOARD 140 DF CORRODEDD ALONG EDGE A225-005 / [01] EVALUATED CORROSION ON FLOOR PANEL 140AF FOUND TOTAL ACUMULATED DAMAGE TO EXCEED 20 INCHES IN LENGTH FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102. MEASURED WITH STEEL RULE;[02] VERIFIED STEP 1;[03] VERIFIED MATERIAL TO FAB NEW PANEL AS 2024-T3 .071' IAW AMM 25-52-01-201-801;[04] VERIFIED STEP 3;[05] BEGAN FABRICATION OF PANEL IAW AMM 25-52-01-201-801;[06] VERIFIED STEP 5;[07] COMPLETED FABRICATION OF PANEL 140DF IAW AMM 25-52-01-201-801;[08] VERIFIED STEP 7;[09] OK TO TREAT AND PRIME;[10] TREATED AND PRIMED PANEL 140AF IAW AMM 51-21-41; AMM 51-21-99;[11] FABRICATED REPLACEMENT PANEL 140DF IAW AMM 25-52-01-201-801;[12] CORRECTING PANEL NUMBER IN ITEM 10 TO 140DF;[13] VERIFIED STEPS 10; 11 & 12 AUDIT CW
